MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1415
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 7" smallbore ext set w/clamp, rotating luer that reportedly detached from the iv (intravenous) line and leaked during a baby's infusion.The reporter stated that the baby was placed into hold at 1600h with his mother.The lines were clamped to his mom's gown, with plenty of slack.At 1800h, while preparing to move the baby back to bed, the clinician noticed wetness near the peripherally inserted central catheter (picc) site.It was further observed that the picc hub was open to air, and the extension set (between the picc and neutron) had fully detached from the line.No harm or adverse event was reported with respect to this complaint/event.
 
Additional Manufacturer Narrative
The reported complaint of air in line could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot number was provided for a device history record lot review.

Brand Name
7" SMALLBORE EXT SET W/CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21575245
Report Number9617594-2025-00447
Device Sequence Number12869455
Product Code FMG
UDI-Device Identifier00887709001565
UDI-Public00887709001565
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1415
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED NEUTRON DEVICE, MFR ICU MEDICAL.; UNSPECIFIED PICC LINE, MFR UNK.
Patient SexUnknown